# SDR ASAA2019110181179

- Difficulty date: October 28, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 18,339 hours, 5,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT HAND PACK LIGHT ILLUMINATED ON RECALL AFTER ENGINE STARTED. RAN QRH PROCEDURE AND LIGHT CLEARED WHEN MASTER CAUTION SYSTEM RESET. GROUNDED - YES. UPON ARRIVAL PRESSED RECALL AND NO PACK LIGHT ILLUMINATED. PERFORMED PACK TEMPERATURE CONTROL BITE PER B737-900 FIM 21-62 TASK 801 AND HAD NO FAULTS ON EITHER PACK TEMP CONTROLLERS. RAN PACKS ON GRD WITH NO DEFECTS NOTED.
